# SDR AALA202503185329

- Difficulty date: February 3, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 76,669 hours, 29,750 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fork
- Part number: D5391065720100
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DUE TO THE MAJOR REPAIR BEING ACCOMPLISHED ON THE AFT AVIONIC COMPARTMENT RACK 80VU LEFT HAND LATERAL FOREND FITTING PER EA 361764, THE RIGHT HAND LATERAL FORKEND FITTING BETWEEN FR 23 AND FR24 AT S32R MUST BE REPLACED AS OUTLINED IN THE EA INSTRUCTIONS. MAINTENANCE REPLACED THE RIGHT HAND LATERAL FORKEND FITTING PER EA 361764.
